# SDR UIEA2021101802244

- Difficulty date: October 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 83,824 hours, 12,299 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH PACK TEMP LIGHT.( TRANSFERRED LH PACK TO MDDR 155285 PER MEL 21-51-01-01, CAT C. DUE DATE 27OCT21.  /  CVG MX- LP 1373294 - ITEM M3: PERFORMED GVI IAW AMM 21-51-00. FOR L/H PACK, FOUND AIR LEAK BETWEEN PACK CONTROLLER AND  THE "T" DUCT, MDDR 155285 REMAINS OPEN.  /  21OCT21- CVG MX, LP 1480330, ITEM M3: REPLACED THE HOT AIR DUCT CABLE ASSY IAW B767-300 AMM 20-11-00. THIS ACTION CLEARS DMI# 155285. MCC JOHN NOTIFIED. ALL PLACARDS REMOVED. )
